Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Drinking heavily, vomiting, bleeding, dizziness. Taking zantac for acid reflux. Cure for symptoms?

I was drinking heavily on Friday and threw up. Saturday I noticed red blood in the vomit . I ve been feeling dizzy and lightheaded ever since. Fever but only 100 degrees. I m on meds for acid reflux because I get really bad heartburn , pain in my chest when eating, food feeling like its caught in my throat if I don t take the Zantac . there is no more blood in my vomit but I m still sick to my stomach. Any ideas?
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pain Medicine & Palliative Care Specialist 's  Response
These symptoms may be due to gastritis secondary to excessive alcohol. Gastritis may cause bleeding from the stomach lining which is why you noticed blood in your vomit. If you have suffered regular episodes of heartburn then this could be an indication that alcohol is causing inflammation of your esophagus or stomach. Bleeding from your stomach may lead to anemia which can cause dizzy and light-headed spells. Gastritis can also cause nausea which may be why you are still feeling sick.
I suggest you speak to your doctor about whether you would benefit from an endoscopy which will help diagnose possible gastritis.
Dr K A Pottinger,
Answered: Mon, 19 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor